# SDR SCNA20140506061

- Difficulty date: April 13, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA AFT GALLEY FRAME, BS 986.5 TOP SURFACE CORROSION ON FILLERS FOR EXISTING FLOORBEAM.  REPAIR LOCATED AT RBL 30 OTBD TO ATTACH POINT AT MOP SILL.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED BEAM.
